MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 CONST 54MM; PROSTHESIS,HIP,CONSTRAIND,CMNTD/UNCMNTD,MTL/POLYMER

SMITH & NEPHEW, INC. R3 CONST 54MM; PROSTHESIS,HIP,CONSTRAIND,CMNTD/UNCMNTD,MTL/POLYMER
Catalog Number 71339154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while impacting the liner, the metal ring popped of the poly ethylene.Liner was removed and another cup opened to replace the liner.
 
Additional Manufacturer Narrative
After further review, it was determined that this report was filed in error.Please disregard.If further information is obtained that changes this determination, the investigation will be re-opened.

Brand Name
R3 CONST 54MM
Common Device Name
PROSTHESIS,HIP,CONSTRAIND,CMNTD/UNCMNTD,MTL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6930182
Report Number1020279-2017-00842
Device Sequence Number116582
Product Code KWZ
UDI-Device Identifier00885556020227
UDI-Public00885556020227
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K083566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number71339154
Device Lot Number17GM15786
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR